# SDR ABXA20150929168

- Difficulty date: September 29, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T880019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FS APPROX 980 OVERWING LONGERON TOP SIDE HAS CORRODED FASTENERS & POSSIBLY AROUND BASE OF FASTENERS.  REMOVED CORROSION, ORIGINAL MATERIAL .080, REMOVED .003, REMAINING .077 IAW REA B653-61756-MR, RFTS NR E-46344 REV DATE ER 9 23 15.  SDR INFO CORRODED, LEVEL 2, PN 145T8800-19, PART NAME WEB, FS & BS LOCATION FS 980, STRINGER & WS LOCATION LT WW LONGERON.  ACFT WAS GNDED.
